Addiction: Substance Abuse Community
TRAMADOL! HELP ME WEAN OFF!
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

TRAMADOL! HELP ME WEAN OFF!

my doctor told me it was NON ADDICTIVE. HE LIED! I dont wanna feel the withdrawls that i did last week so how can i wean myself off of them with out feeling this way? im down to 150-200mg a day now and i cant imagine just cold turkey... any sudgestions?? help me please...

Thanks so much!
0%
 (0) 
Tramadol
0%
 (0) 
weaning off of
0 Members voted
Related Discussions
5 Comments Post a Comment
Blank
495284 tn?1333897642
You dont want to go CT off tramadol.  Too dangerous as there are risks of seizures.  Avis should be on today and will be able to help you more as that was her DOC.      sara
Blank
495284 tn?1333897642
http://www.medhelp.org/user_journals/show/149564

This is also something else you could check out..
Blank
Avatar m tn
My wife kim was also prescribed them by her doctor and told they were non addictive, but she never liked them and they didnt help with her pain or agree with her. They made her vision blurred etc so now she doesnt touch them but dont c/t off them just wean maybe a lil at a time there are lots of peps that can support and help,,,,,,
Blank
Avatar n tn
Tramadol like any med is addictive and you will get withdrawals find another doctor and seek help.  You need advice from a doc that knows what they are talking about go to an addiction doctor...be careful you can get siezures from tramadol withdrawal.
Blank
Avatar m tn
I have been taking TRAMADOL for the past 4 wks. the first day i took the meds (50mg tablets 3 times a day) after 2 doses my stomach was upset and my chest felt strange, I called the pharmasist he said my stomach would get accustomed to the meds. he was right about that and the meds were very affective in relief of my fibro mialgia. now i stopped taking it (my symptoms, pain are gone) and can not sleep i feel like i am going crazy when i am lying in bed and cant fall asleep my anxiety level is off the charts i dont want to take it anymore but not sure if cold turkey is the answer. most other people I have read about took it for a much longer time period before they had problems associated with withdrawal. going to call a friend who is a retired pharmasist tomarrow morning and find out what i should do to get through this and lastly I am going to pitch the tramadol in the trash.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Addiction Answerers
Avatar m tn
Blank
gnarly_1
phoenix, AZ
495284 tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
406584 tn?1399591666
Blank
10356
4522800 tn?1459192030
Blank
VICourageous
ID
3197167 tn?1348972206
Blank
clean_in_ks
KS
1235186 tn?1339127464
Blank
atthebeach
on the beach, NJ